Journal of the Mathematical Society of Japan

Heegner points and the modular curve of prime level

Benedict H. GROSS

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 39, Number 2 (1987), 345-362.

Dates
First available in Project Euclid: 24 December 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1230130446

Digital Object Identifier
doi:10.2969/jmsj/03920345

Mathematical Reviews number (MathSciNet)
MR0879933

Zentralblatt MATH identifier
0623.14010

Subjects
Primary: 57S30: Discontinuous groups of transformations
Secondary: 32G15: Moduli of Riemann surfaces, Teichmüller theory [See also 14H15, 30Fxx] 57N10: Topology of general 3-manifolds [See also 57Mxx]

Citation

H. GROSS, Benedict. Heegner points and the modular curve of prime level. J. Math. Soc. Japan 39 (1987), no. 2, 345--362. doi:10.2969/jmsj/03920345. https://projecteuclid.org/euclid.jmsj/1230130446


Export citation